ophthalmologist-icon
Eye problem
I had conjunctivitis. I was prescribed two eye drops and a neospririn antibiotic ointment. When I used that ointment my vision became blurred. What to do now
16 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

The eye ointments are supposed to be applied during night time before sleep, in order to avoid blurring vision. However if symptoms persists irrespective of medication, consult Ophthalmologist...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.